{"status":"public","_id":"6563","page":"311-330","department":[{"_id":"UlWa"}],"author":[{"first_name":"Marek","full_name":"Filakovský, Marek","last_name":"Filakovský","id":"3E8AF77E-F248-11E8-B48F-1D18A9856A87"},{"full_name":"Vokřínek, Lukas","last_name":"Vokřínek","first_name":"Lukas"}],"publication":"Foundations of Computational Mathematics","date_created":"2019-06-16T21:59:14Z","date_updated":"2023-08-17T13:50:44Z","language":[{"iso":"eng"}],"year":"2020","publication_identifier":{"issn":["16153375"],"eissn":["16153383"]},"volume":20,"oa_version":"Preprint","scopus_import":"1","month":"04","project":[{"grant_number":"P31312","_id":"26611F5C-B435-11E9-9278-68D0E5697425","call_identifier":"FWF","name":"Algorithms for Embeddings and Homotopy Theory"}],"publication_status":"published","isi":1,"abstract":[{"text":"This paper presents two algorithms. The first decides the existence of a pointed homotopy between given simplicial maps 𝑓,𝑔:𝑋→𝑌, and the second computes the group [𝛴𝑋,𝑌]∗ of pointed homotopy classes of maps from a suspension; in both cases, the target Y is assumed simply connected. More generally, these algorithms work relative to 𝐴⊆𝑋.","lang":"eng"}],"day":"01","main_file_link":[{"open_access":"1","url":"https://arxiv.org/abs/1312.2337"}],"type":"journal_article","user_id":"4359f0d1-fa6c-11eb-b949-802e58b17ae8","publisher":"Springer Nature","intvolume":" 20","oa":1,"title":"Are two given maps homotopic? An algorithmic viewpoint","quality_controlled":"1","article_type":"original","article_processing_charge":"No","doi":"10.1007/s10208-019-09419-x","citation":{"apa":"Filakovský, M., & Vokřínek, L. (2020). Are two given maps homotopic? An algorithmic viewpoint. Foundations of Computational Mathematics. Springer Nature. https://doi.org/10.1007/s10208-019-09419-x","mla":"Filakovský, Marek, and Lukas Vokřínek. “Are Two given Maps Homotopic? An Algorithmic Viewpoint.” Foundations of Computational Mathematics, vol. 20, Springer Nature, 2020, pp. 311–30, doi:10.1007/s10208-019-09419-x.","short":"M. Filakovský, L. Vokřínek, Foundations of Computational Mathematics 20 (2020) 311–330.","ista":"Filakovský M, Vokřínek L. 2020. Are two given maps homotopic? An algorithmic viewpoint. Foundations of Computational Mathematics. 20, 311–330.","chicago":"Filakovský, Marek, and Lukas Vokřínek. “Are Two given Maps Homotopic? An Algorithmic Viewpoint.” Foundations of Computational Mathematics. Springer Nature, 2020. https://doi.org/10.1007/s10208-019-09419-x.","ama":"Filakovský M, Vokřínek L. Are two given maps homotopic? An algorithmic viewpoint. Foundations of Computational Mathematics. 2020;20:311-330. doi:10.1007/s10208-019-09419-x","ieee":"M. Filakovský and L. Vokřínek, “Are two given maps homotopic? An algorithmic viewpoint,” Foundations of Computational Mathematics, vol. 20. Springer Nature, pp. 311–330, 2020."},"date_published":"2020-04-01T00:00:00Z","external_id":{"arxiv":["1312.2337"],"isi":["000522437400004"]}}